# SDR SWAA2022022871115

- Difficulty date: February 8, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737*
- Aircraft serial: 33943
- Aircraft time: 44,008 hours, 22,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM FOUND TWO FASTENERS MISSING AT INTERCOSTAL STA 277 LBL 11 / [01] INSTALLED CABLE BLOCKS AT LEFT MAIN GEAR MANUAL EXTENSION CABLES TO PREVENT CABLE MOVEMENT. CABLE TENSION WAS NOT DISTURBED IN REF B737 AMM 32-34-31-000-801.;[02] REMOVED AND REPLACED 3EA FASTENERS AT STA 277 LBL 11.10 WL 208.1 TO 205.1 PER SRM 51-40-02-0G-0 AND DWG 141A56000;[03] VERIFIED 1 AND 2;[04] REMOVED CABLE BLOCKS AT LEFT MAIN GEAR MANUAL EXTENSION CABLES REF B737 AMM 32-34-31-000-801.;[05] VERIFIED 4
